# SDR UIEA2016032800218

- Difficulty date: March 26, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 48,655 hours, 6,011 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Tube
- Part number: 289601882
- Condition: Bent
- Location: Pax O2 Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX OXYGEN MASK TUBE BENT & DISCOLORED AT 39C, 41C, 2 EA, 42C, 38H, 37H, 36A, 37D, 38D, 39G, 2 EACH, 39D 2 EACH, 40G, 40E, 41E, 41F, CREW REST RT 2 EACH CREW REST LT UP, 37K, TTL 2 EACH.  IAW AMM 35-21-32-002-032-001 REV 85, AMM 35-21-36-002-032-001 REV 85, AMM 35-21-31-002-058-001 REV 85 & AMM 35-21-32-402-037-001 REV 85, AMM 35-21-31-402-064-001 REV 85, AMM35-21-31-36-402-307-001 REV 85.  REPLACED PAX OXYGEN MASK, 22 EACH.
